MathSciNet Relay Station
MathSciNet bibliographic data
MR998743 58F35 (34A05 70H99)
Mahomed, F. M.; Leach, P. G. L. The Lie algebra ${\rm sl}(3,{\bf R})$ and linearization. Quaestiones Math. 12 (1989), no. 2, 121–139.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement